# SDR DALA2015020200860

- Difficulty date: January 31, 2015
- Submitted: February 4, 2015
- Operation: Air carrier
- Aircraft: N971DL
- Make and model: Doug MD-88
- Aircraft serial: 53214
- Aircraft time: 62,201 hours, 45,832 cycles
- System (JASC): 5520 · Elevator Structure
- Part: Bushing
- Condition: Damaged
- Location: Lt Elevator
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SCRATCHES ON BUSHINGS OF ATTACH POINTS, XE: 49-103-157-204-225 AT LT ELEVATOR FWD SPAR.  BUSHINGS  REPLACED IAW CMM.-27-301.
